The Riccati differential equation with complex-valued coefficients

Miloš Ráb

Czechoslovak Mathematical Journal (1970)

  • Volume: 20, Issue: 3, page 491-503
  • ISSN: 0011-4642

How to cite

top

Ráb, Miloš. "The Riccati differential equation with complex-valued coefficients." Czechoslovak Mathematical Journal 20.3 (1970): 491-503. <http://eudml.org/doc/12546>.

@article{Ráb1970,
author = {Ráb, Miloš},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {491-503},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {The Riccati differential equation with complex-valued coefficients},
url = {http://eudml.org/doc/12546},
volume = {20},
year = {1970},
}

TY - JOUR
AU - Ráb, Miloš
TI - The Riccati differential equation with complex-valued coefficients
JO - Czechoslovak Mathematical Journal
PY - 1970
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 20
IS - 3
SP - 491
EP - 503
LA - eng
UR - http://eudml.org/doc/12546
ER -

References

top
  1. C. Kulig, On a system of differential equations, Zeszyty Naukowe Univ. Jagiellońskiego, Prace Mat., Zeszyt 9, LXXVII (1963), 37-48. (1963) Zbl0267.34029MR0204763
  2. Z. Butlewski, О pewnym ruchu plaskim, Zeszyty Naukowe Polit. Poznanskiej, 2 (1957), 93-122. (1957) 
  3. Z. Butlewski, Sur un mouvement plan, Ann. Polon. Math. 13 (1963), 139-161. (1963) Zbl0118.30503MR0153936
  4. R. A. Struble, Nonlinear Differential Equations, Toronto - London 1962, p. 177. (1962) Zbl0124.04904MR0130408
  5. S. Lefschetz, Differential Equations: Geometric Theory, New York 1957, 139-161. (1957) Zbl0080.06401MR0094488

Citations in EuDML Documents

top
  1. Miloš Ráb, Equation Z ' = A ( t ) - Z 2 coefficient of which has a small modulus
  2. Josef Kalas, On the asymptotic behaviour of the equation d z / d t = f ( t , z ) with a complex-valued function f
  3. Miloš Ráb, Asymptotic behaviour of the equation x ' ' + p ( t ) x ' + q ( t ) x = 0 with complex-valued coefficients
  4. Josef Kalas, On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f
  5. Josef Kalas, Asymptotic behaviour of equations z ˙ = q ( t , z ) - p ( t ) z 2 and x ¨ = x ϕ ( t , x ˙ x - 1 )
  6. Josef Kalas, Asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f
  7. Josef Kalas, Asymptotic behaviour of the system of two differential equations
  8. Zuzana Došlá, The Riccati differential equation with complex-valued coefficients and application to the equation x ' ' + P ( t ) x ' + Q ( t ) x = 0
  9. Josef Kalas, On a “Liapunov like” function for an equation z ˙ = f ( t , z ) with a complex-valued function f
  10. Josef Kalas, Asymptotic nature of solutions of the equation z ˙ = f ( t , z ) with a complex valued function f

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.